# SDR AUS20031336

- Difficulty date: December 20, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech D18S
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3Z302
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 9540666
- Condition: Cracked
- Location: Brake
- Part time: 8,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR BRAKE HOUSING CRACKED ON MOUNT FLANGE.
